Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 14, Pages 721-739
http://dx.doi.org/10.1155/S016117120430431X

Asymptotic and numerical solutions for diffusion models for compounded risk reserves with dividend payments

Department of Mathematics, Cleveland State University, Cleveland 44115, OH, USA

Received 17 April 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Shao and C. L. Chang, “Asymptotic and numerical solutions for diffusion models for compounded risk reserves with dividend payments,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 14, pp. 721-739, 2004. doi:10.1155/S016117120430431X